# SDR 08FDEA00445

- Difficulty date: February 14, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NWJ600625
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, AFT BULKHEAD STRAP 187EA (NWJ6006-35) (NWJ6006-25NC) (MARKED AS "A2-A4) STRAP IS CRACKED ON THE (A2 END), HAS CORROSION, IS DENTED AND ALL 4 FASTENER HOLES ARE GOUGED.  FORMED SUPPORT PER DAC DWG NWJ6006 REV C AND FEDEX GMM 7-0-1001, PG 2.  FABRICATED SUPPORT PER FEDEX GMM 7-0-1001 AND DAC DWG NWS6006 REV B.  ALODINED PER DC-10 SRM 51-21-01PARA 31, VOL II.  PRIMED PER DC-10 SRM 51-21-01 PARA 24, VOL II.  PAINTED PER DC-0 SRM 51-21-02, VOL II, PART MARKED PER FEDEX GMM 7-0-1001.
